# SDR A6WA200940470

- Difficulty date: July 30, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Pressure Blkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD LOWER FRAME CAP ANGLE IS CRACKED IN THE RADIUS.  PRESSURE BULKHEAD LOWER FRAME CAP ANGLE REPAIRED IAW REO 601R-53-41-1022 AND REO 601R-53-41-260, REV C.  (K)
